# SDR ASAA2018113087150

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,233 hours, 7,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Frozen
- Location: Ram Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATED IN CLIMB AND WOULD NOT RESET PER QRH PROCEDURES. GROUNDED - YES. TESTED THE RT RAM AIR INLET ACTUATOR AND DOOR MOVEMENT. FOUND FWD INLET DEFLECTOR DOOR STUCK IN OPEN POSITION. SHAFT BEARING ASSY'S FROZEN. REMOVED RT RAM AIR INLET DEFLECTOR DOOR SHAFT ASSY REF B737-900 AMM TASK 21-51-22-000-802. INSTALLED SERVICEABLE RT RAM AIR INLET DEFLECTOR DOOR SHAFT ASSY & SHAFT BEARINGS REF AMM 21-51-22-400-802. ACCOMPLISHED R/H RAM AIR INLET DEFLECTOR DOOR & MODULATION PANELS ADJUSTMENT REF AMM 21-51-22-400-803. ACCOMPLISHED FIM 21-53 TASK 802 NO FAULTS FOUND.
